Jul 4, 2007
I have just changed over to viramune and have done the 2 week period of 1 tablet per day, now am going to start the 2 daily tablets,I have read that a rash can accur,can that be now,weeks to come , months or never, is everyone different. Or does the 14 day period detect that.Just wondering. Tried Efavirenz but the off the planet feeling was not something I was agreeable to.Thanks for all your great answers.
Response from Dr. Henry
The rash with nevirapine is usually seen in the first weeks/months and then the risk falls off so you are off to an encouraging start. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Risk Of HIV Transmission From Touching Vagina
- Itchy Rash During Window Period
- Probability Of Getting AIDS From Sex With A Prostitute
- Groin Pain After Vaginal Sex Without Condom Does It Mean I Have HIV
- Itchy Vagina After Anal Fingering Sign Of HIV AIDS
- Muscle Ache After Masturbation Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.